MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE LEAD
Model Number 4591
Medical Device Problem Codes Failure to Capture (1081); Defective Device (2588); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this lead was surgically abandoned due to unknown product performance issues.No additional information is available at the moment.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information: b5.Describe event or problem.H6.Impact codes and device codes.
 
Event or Problem Description
It was reported that this lead insulation became damaged during the procedure and a lead presenting failure to capture.The lead was capped, and a new lead was implanted.No additional information is available at the moment.No additional adverse patient effects were reported.

Brand Name
ACUITY SPIRAL
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16014104
Report Number2124215-2022-53738
Device Sequence Number6371435
Product Code LWP
UDI-Device Identifier00802526422980
UDI-Public00802526422980
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S160
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/05/2010
Device Model Number4591
Device Catalogue Number4591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer12/29/2022
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale